MathSciNet Relay Station
MathSciNet bibliographic data
MR1145316 35K65
Andreucci, D.; DiBenedetto, E. On the Cauchy problem and initial traces for a class of evolution equations with strongly nonlinear sources. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 18 (1991), no. 3, 363–441.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement